Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 57, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 11, 2008, 4:00 PM EDT for Hendry County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2008, 4:00 PM EDT (20:00 UTC)
- Expired
- Jun 11, 2008, 4:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Hendry County, FL
The radar
The Miami radar (KAMX), 122 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2670 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 112002 SVRMFL FLC051-112045- /O.NEW.KMFL.SV.W.0057.080611T2000Z-080611T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 400 PM EDT WED JUN 11 2008 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL HENDRY COUNTY IN SOUTH FLORIDA. * UNTIL 445 PM EDT * AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHEAST OF MONTURA...OR OVER STATE ROUTE 846. THIS STORM WAS NEARLY STATIONARY. * THE STORM WILL AFFECT... RURAL EASTERN HENDRY COUNTY STATE ROUTE 846 AND SURROUNDING COMMUNITIES. THIS STORM MAY DRIFT NORTHWEST TOWARDS MONTURA. RESIDENTS SHOULD REMAIN ALERT TO CHANGING WEATHER CONDITIONS. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. LAT...LON 2650 8113 2671 8113 2662 8089 2645 8090 TIME...MOT...LOC 2000Z 117DEG 2KT 2656 8097 $$ STRASSBERG
1 follow-up statement
915 WWUS52 KMFL 112037 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 437 PM EDT WED JUN 11 2008 FLC051-112047- /O.EXP.KMFL.SV.W.0057.000000T0000Z-080611T2045Z/ HENDRY FL- 437 PM EDT WED JUN 11 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HENDRY COUNTY WILL EXPIRE AT 445 PM EDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2650 8113 2671 8113 2662 8089 2645 8090 TIME...MOT...LOC 2037Z 117DEG 2KT 2657 8099 $$ STRASSBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:13 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 11, 2:13 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 213 PM EDT WED JUN 11 2008 .DISCUSSION...SHOWERS AND THUNDERSTORMS ARE FIRING ALONG THE ATLANTIC COAST SEABREEZE TODAY WITH AN IMPRESSIVE OUTFLOW BOUNDARY FROM THE THUNDERSTORMS IN DADE AND BROWARD. CONVECTION WILL CONTINUE THROUGH THE AFTERNOON INTO THE EVENING HOURS FAVORING CONVERGENCE SET UP BY OUTFLOW BOUNDARIES AND SEA/LAKE BREEZE CIRCULATIONS. MOST PROMINENT FEATURE AFFECTING FLORIDA WEATHER APPEARS TO BE THE PERSISTENT UPPER LOW NEAR 30 N 80 W PRODUCING A BROAD CYCLONIC UPPER LEVEL WIND FLOW, NORTH TO NORTHWEST, ACROSS THE PENINSULA. AT MID AND LOWER LEVELS HIGH PRESSURE CONTINUES TO PREVAIL WITH A WEAK EAST TO SOUTHEAST WIND FLOW EASILY DISRUPTED BY OUR DIURNAL SEA AND LAKE BREEZE CIRCULATIONS SO TYPICAL OF OUR SUMMER SEASON. WHILE MOISTURE IS NOT AS AVAILABLE AS WOULD BE EXPECTED, WITH PRECIPITABLE WATER AROUND 1.5-1.8 INCHES, THERE IS STILL PLENTY OF MOISTURE AND INSTABILITY FOR SHOWERS AND THUNDERSTORMS DEVELOPING EACH DAY DEPENDING ON SEA/LAKE BREEZE CONVERGENCE TO START AND OUTFLOW BOUNDARY CONVERGENCE INTO THE EVENING HOURS. NOT MUCH CHANGE EXPECTED TO THIS PATTERN THROUGH FRIDAY. FOR THE EXTENDED PERIOD SOMEWHAT DRIER IS IS SHOWN MOVING INTO THE PENINSULA FROM THE EAST ON SATURDAY BUT IT DOESNT LAST LONG AS WINDS VEER TO THE SOUTHEAST AND SOUTH ON SUNDAY BRINGING MOISTURE BACK. ALSO OVER THE WEEKEND, THE GFS DIGS A SHORT WAVE INTO THE NORTHEAST GULF OF MEXICO WHICH RESULTS IN A WEAK SURFACE LOW DEVELOPING. THIS COULD ENHANCE CONVECTION PATTERNS SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. THIS PATTERN COULD BE INTERESTING, BUT NEED TO SEE IF THE MODELS MAINTAIN CONSISTENCY WITH IT FROM RUN TO RUN. THE 00Z ECMWF HINTS AT A SIMILAR SCENARIO BUT WITH THE LOW FARTHER NORTH. AT ANY RATE, IT DOES LOOK AS IF THE SYNOPTIC LONGWAVE PATTERN WILL BE CHANGING OVER THE WEEKEND WITH A BROAD TROUGH DIGGING INTO THE EASTERN SEABOARD, PUSHING A WEAK FRONT/BOUNDARY INTO NORTH FLORIDA AND ENHANCING OUR SHOWER/THUNDERSTORM CHANCES NEXT WEEK. && .MARINE...OUTSIDE OF SHOWERS AND THUNDERSTORMS, A WEAK EAST TO SOUTHEAST PREVAILING WIND FLOW IS EXPECTED THROUGH THE UPCOMING WEEKEND WITH DIURNAL SEA BREEZE CIRCULATIONS EACH DAY. && .FIRE WEATHER...NO CONCERNS EXCEPT FOR THE PERSISTENT MUCK FIRE/SMOKE ISSUE ON THE SOUTHWEST SHORE OF LAKE OKEECHOBEE. RECENT RAINS AND CONTINUED GOOD CHANCES IN THE NEAR FUTURE SHOULD HELP. && .AVIATION...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS SOUTH FLORIDA, BUT MOST ACTIVITY IS EXPECTED ALONG THE EAST COAST SEA BREEZE AND NEARLY THE SAME CONDITIONS ARE EXPECTED AGAIN FOR THURSDAY. MVFR CEILINGS, IFR VIS, AND GUSTY WINDS WILL BE POSSIBLE WITH ANY STORM TODAY AND AGAIN THURSDAY. IN AND AROUND TSRA WINDS MAY BE GUSTY AND VARIABLE, BUT OUTSIDE OF TS INFLUENCES ALONG THE EAST COAST WINDS WILL BE ONSHORE AT 8 TO 12 KTS. AT APF WINDS WILL BE SLIGHTLY LESS BUT STILL ONSHORE THROUGH INTO THE EVENING. AS THE EVENING PROGRESSES WINDS WILL GO TO NEAR CALM. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 74 88 75 87 / 30 60 20 40 FORT LAUDERDALE 77 87 76 87 / 30 50 20 40 MIAMI 76 89 77 87 / 30 50 20 40 NAPLES 72 91 73 90 / 20 60 20 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...50/RLP SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Jun 11, 9:08 AM EDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 908 AM EDT WED JUN 11 2008 FLZ063-066>075-168-172>174-120300- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 908 AM EDT WED JUN 11 2008 ...SCATTERED THUNDERSTORMS WEST TO NUMEROUS INTERIOR AND EAST TODAY... ...DENSE FOG/SMOKE POSSIBLE AGAIN TONIGHT NEAR LAKE OKEECHOBEE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL BE IN THE COASTAL WATERS AND ALONG THE WEST COAST WITH NUMEROUS THUNDERSTORMS IN THE INTERIOR AND ALONG THE EAST TODAY. GUSTY WINDS, SMALL HAIL, HEAVY RAINFALL, AND FREQUENT LIGHTNING WILL BE POSSIBLE. THE STRONGEST ACTIVITY WILL BE MOSTLY CONCENTRATED ALONG THE EAST COAST SEA BREEZE AND OVER INTERIOR LOCATIONS. WATERSPOUTS: A LIGHT SOUTHEAST WIND AT THE SURFACE WITH SOUTHWEST WINDS ALOFT MAY COMBINE OVER THE COASTAL WATERS TO ALLOW A CHANCE FOR WATERSPOUTS OVER THE COASTAL WATERS TODAY. WIND: WIND GUSTS AROUND 50 MPH WILL BE POSSIBLE IN THUNDERSTORM ACTIVITY, MAINLY IN THE INTERIOR AND EAST. HAIL: SMALL DIME-SIZED HAIL MAY BE POSSIBLE IN THE THUNDERSTORMS IN THE INTERIOR AND EAST. FLOODING: LOCALLY HEAVY RAINFALL MAY PRODUCE PONDING OF WATER IN POORLY DRAINED ROADWAY AREAS OR ROADWAYS IN THE INTERIOR AND EAST. VISIBILITY: FOG, POSSIBLY MIXED WITH SMOKE, MAY BE POSSIBLE ONCE AGAIN TONIGHT NEAR THE MUCK FIRE BURNING ALONG WESTERN SHORE OF LAKE OKEECHOBEE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RIP CURRENTS WILL OCCUR AGAIN ALONG THE ATLANTIC COAST FRIDAY AND INTO THE WEEKEND. A MIX OF SMOKE AND NIGHTTIME FOG WILL BE POSSIBLE OVER THE NEXT SEVERAL NIGHTS NEAR LAKE OKEECHOBEE AFFECTING MAINLY GLADES AND HENDRY COUNTIES. SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON. LOCALLY HEAVY RAIN, GUSTY WINDS AND SMALL HAIL ALONG WITH THE OCCASIONAL LIGHTNING STRIKES CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY HIGH WIND GUSTS, HAIL, OR POTENTIALLY HAZARDOUS FLOODING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. $$
In the hours before
Special weather statement, Jun 11, 12:48 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1248 PM EDT WED JUN 11 2008 FLZ073-111715- INLAND MIAMI-DADE FL- 1248 PM EDT WED JUN 11 2008 ...STRONG THUNDERSTORM NEAR MICCOSUKEE RESORT... AT 1244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MICCOSUKEE RESORT...MOVING SOUTHWEST AT 9 MPH. THIS STORM WILL AFFECT... MICCOSUKEE RESORT... TAMIAMI TRAIL NEAR THE MICCOSUKEE RESORT... KROME AVENUE BETWEEN TAMIAMI AND OKEECHOBEE BLVD... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 45 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2568 8059 2586 8068 2593 8045 2575 8043 TIME...MOT...LOC 1648Z 054DEG 8KT 2581 8052 TINGLER
Special weather statement, Jun 11, 1:12 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
112 PM EDT WED JUN 11 2008
FLZ073-111800-
INLAND MIAMI-DADE FL-
112 PM EDT WED JUN 11 2008
...STRONG THUNDERSTORM NEAR THE MICCOSUKEE RESORT...
AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MICCOSUKEE RESORT...MOVING SOUTHWEST AT 5
MPH.
THIS STORM WILL AFFECT...
INTERSECTION KROME AND KENDALL DRIVE...
AREAS ALONG TAMIAMI BETWEEN 40 MILE BEND AND KROME...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 45 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2571 8041 2559 8056 2572 8078 2593 8066
2592 8040
TIME...MOT...LOC 1712Z 038DEG 4KT 2577 8053
TINGLERSpecial weather statement, Jun 11, 2:25 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 225 PM EDT WED JUN 11 2008 FLZ067-071-072-111900- INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL- METRO BROWARD COUNTY FL- 225 PM EDT WED JUN 11 2008 ...STRONG THUNDERSTORMS MOVING ACROSS STATE ROAD 27... AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF LOXAHATCHEE NATIONAL WILDLIFE REFUGE TO WESTON...MOVING EAST AT 3 MPH. THESE STORMS WILL AFFECT... INTERSECTION I-75 AND HIGHWAY 27... HIGHWAY 27 FROM I-75 TO THE PALM BEACH COUNTY LINE... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO PEA SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2655 8035 2614 8037 2614 8053 2640 8061 TIME...MOT...LOC 1825Z 254DEG 3KT 2647 8042 2611 8042 TINGLER
Special weather statement, Jun 11, 3:14 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
314 PM EDT WED JUN 11 2008
FLZ067-112000-
INLAND PALM BEACH COUNTY FL-
314 PM EDT WED JUN 11 2008
...STRONG THUNDERSTORMS MOVING ACROSS INTERIOR PALM BEACH COUNTY...
AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
LION COUNTRY SAFARI TO LOXAHATCHEE NATIONAL WILDLIFE REFUGE...MOVING
NORTH AT 9 MPH.
THESE STORMS WILL AFFECT...
LION COUNTRY SAFARI...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
WELLINGTON...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2673 8061 2687 8057 2679 8020 2645 8022
2659 8063
TIME...MOT...LOC 1914Z 183DEG 8KT 2665 8046 2657 8025
STRASSBERGSpecial weather statement, Jun 11, 3:43 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 343 PM EDT WED JUN 11 2008 FLZ071-112030- INLAND BROWARD COUNTY FL- 343 PM EDT WED JUN 11 2008 ...STRONG THUNDERSTORM JUST NORTH OF ALLIGATOR ALLEY IN BROWARD COUNTY... AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL. THIS STORM WAS NEARLY STATIONARY. THIS STORM WILL AFFECT... RURAL WESTERN BROWARD COUNTY RURAL NORTHWESTERN BROWARD COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2619 8079 2632 8078 2630 8053 2616 8053 TIME...MOT...LOC 1943Z 117DEG 2KT 2623 8068 STRASSBERG
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:20 PM EDT | Special Weather Statement | MFL | Glades | 55 min |
| Jun 10, 9:24 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 10, 9:43 PM EDT | Areal Flood Advisory | MFL | Glades | 2 hr |
| Jun 10, 9:54 PM EDT | Special Weather Statement | MFL | Glades | 51 min |
| Jun 10, 10:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 11, 12:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Jun 11, 1:12 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Jun 11, 2:25 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Jun 11, 3:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jun 11, 3:43 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Jun 11, 4:11 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 23 min |
| Jun 11, 5:18 PM EDT | Special Weather Statement | MFL | Collier | 57 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.